MathSciNet Relay Station
MathSciNet bibliographic data
MR2097156 (2005f:33036) 33E17 (33C05 33C15 34M55)
Masuda, Tetsu Classical transcendental solutions of the Painlevé equations and their degeneration. Tohoku Math. J. (2) 56 (2004), no. 4, 467–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement